My Holdings   Activate Remote Access

Superdiffusions and Positive Solutions of Nonlinear Partial Differential Equations

About this Title

E. B. Dynkin, Cornell University, Ithaca, New York

Publication: University Lecture Series
Publication Year: 2004; Volume 34
ISBNs: 978-0-8218-3682-8 (print); 978-1-4704-2179-3 (online)
MathSciNet review: MR2089791
MSC: Primary 60-02; Secondary 35B05, 35J60, 60J60, 60J80

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF